Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child has fever, cough, runny nose. Taken Calpol. Can I give him Levo cetrizine?

Hi my 3 and a half year old son had a fever for two days and has started coughing a little and runny nose from today morning. I had given him calpol for fever. can i give him levo cetirizine di hydrochloride syrup (2.5 mg) and wikoryl syrup together once daily? he is a little asthmatic and any cold can lead to asthma.. Pls advise..
Asked On : Fri, 29 Jun 2012
Answers:  2 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query.
Your child is having respiratory symptoms which could be viral or allergic in nature.
For fever continue with paracetamol as per dose every 6 hours till fever is above 100F.
As you mentioned he is asthmatic.i suggest you not to give any self medication.
Get him evaluated by pediatrician for proper management.

Wishing your child good health.
God bless.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Pediatrician Dr. Y V Siva Sankara Murty's  Response

thanks for writing to health care magic

it is always better to start any medication particularly in children only after consulting a doctor.

by giving him those two drugs you will be giving two antihistminics together.

does he have any other danger he feeding normally

by treating this cold with antihistaminics you may not prevent his further episode of asthma........asthma prevention requires preventor therapy and not antihistminics

hope this helps

take care
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor